# SDR DLM90040552

- Difficulty date: June 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 24,806 hours, 13,068 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 60060911
- Condition: Inoperative
- Location: Lt Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHILE TAXIING SLOWLY ARMED T/O MODE OF AUTOBRAKES A/C IMMEDIATELY AND ABRUPTLY STOPPED.  RECEIVED AUTOBRAKE FAIL MESSAGE ON EOAP.  NORMAL BRAKING OPERATES FINE.  FAULTS IBCV1 SOV.  REPLACED SAME.
